# SDR SWIA202162590

- Difficulty date: August 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH UPPER OBLEAK ANGLES ON FS.621.00 BULKHEAD AT STR. 14L AND 14R ARE CRACKED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED RH AND LH UPPER OBLEAK ANGLES ON FS.621.00 BULKHEAD AT STR. 14L AND 14R IAW CRJ 200 SRM 51-42-21-00
